# SDR TRAX200800244

- Difficulty date: February 11, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 11,491 hours, 9,724 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - PAX DOOR STEP "EXIT" PLACARD WORN.
